# SDR AALA20030651

- Difficulty date: June 10, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN AFT AIRSTAIR FORWARD CEILING PANEL INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ELECTRICAL QUICK DISCONNECT FOR AFT AIRSTAIR FORWARD CEILING PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
